• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

weird side effects

T

twin keck

Active member
Joined
Oct 25, 2009
Messages
29
Location
LEICESTERSHIRE
when i first became ill my gp was treating me with the help of the practice psychotherapist whom i saw once a week. i used to write her mood diaries. i was really struggling at this point didnt know what was real etc. i went to see my gp which was also on a weekly basis and he said that he had spoken to the therapist and they thought that it would help me if they put me on a tranquillizer. they didnt call it an anti-psychotic for some reason! they put me on sulperide. first night i was apprehensive to take it but i did and went to bed. three hours later i woke up and felt weird to say the least i went down stairs and went into the lounge. i looked at a picture on the wall and my depth perseption had gone. it felt like i was on a magic mushroom trip(which i have tried when i was a teenager).a couple of days later i started to stutter which my mum found quite desturbing when she visited. next i started to get strange movements in my right arm it just kept on moving up to shoulder height without my control. finally and most disturbing was the weird noises i was making i used to just suddenly and without warning make a loud ah noise whilst lifting my arms. some of my mates found this highly amusing. finally my gp and therapist decided to send me to a psy doc after 3 months of there expermentation on me. he took me straight of sulperide and put me on risperdone and the side effects stopped. when i look back on that time i tend to think of the funny side to it. sulperide did stop the voices and the paranoia!:LOL:
 
Wendy

Wendy

Well-known member
Joined
May 26, 2009
Messages
267
Location
South/East
Hi have read that,thanks for sharing your experinces with amisulpiride doesn't sound too good! my cpn doesn't think it's a problem.
Wendy x
 
Top